Yıl 2017, Cilt 5, Sayı 2, Sayfalar 168 - 171 2017-10-15

ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.]

ABHIJIT BANERJEE [1] , GOUTAM HALDAR [2]

76 117

ERRATUM

Meromorphic function, Uniqueness, Shared Set, Weighted sharing
  • [1] Banerjee, A., Halder, G.: Uniqueness of meromorphic functions sharing two finite sets in $\mathbb{C}$ with finite weight. Konuralp J. Math. 2(2), 42–52 (2014)
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: ABHIJIT BANERJEE
Ülke: India


Yazar: GOUTAM HALDAR
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath344417, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {168 - 171}, doi = {}, title = {ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.]}, key = {cite}, author = {HALDAR, GOUTAM and BANERJEE, ABHIJIT} }
APA BANERJEE, A , HALDAR, G . (2017). ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.]. Konuralp Journal of Mathematics, 5 (2), 168-171. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344417
MLA BANERJEE, A , HALDAR, G . "ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.]". Konuralp Journal of Mathematics 5 (2017): 168-171 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344417>
Chicago BANERJEE, A , HALDAR, G . "ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.]". Konuralp Journal of Mathematics 5 (2017): 168-171
RIS TY - JOUR T1 - ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.] AU - ABHIJIT BANERJEE , GOUTAM HALDAR Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 168 EP - 171 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.] %A ABHIJIT BANERJEE , GOUTAM HALDAR %T ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.] %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD BANERJEE, ABHIJIT , HALDAR, GOUTAM . "ERRATUM: "UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING TWO FINITE SETS IN C WITH FINITE WEIGHT " [KONURALP J. MATH., 2(2)(2014), 42-52.]". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 168-171.